MAUDE Adverse Event Report: COOK INC DUCKBILL HYSTEROSCOPIC POLYP SNARE; FDI SNARE, FLEXIBLE

COOK INC DUCKBILL HYSTEROSCOPIC POLYP SNARE; FDI SNARE, FLEXIBLE
Catalog Number J-DHPS-555025
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/22/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported that during the hysteroscopy uterine polyp removal procedure, when electricity was passed, polyp snare broke.Another device was used to complete the procedure.It was further reported that the snare was broken and there was a burnt appearance on the wires.There were no adverse effects reported due to the event and no report of an additional procedure.

Brand Name
DUCKBILL HYSTEROSCOPIC POLYP SNARE
Common Device Name
FDI SNARE, FLEXIBLE
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key8138749
Report Number1820334-2018-03653
Device Sequence Number2119039
Product Code FDI
UDI-Device Identifier00827002237988
UDI-Public(01)00827002237988(17)160401(10)U2343984
Combination Product (Y/N)N
Initial Reporter CountryNL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2016
Device Catalogue NumberJ-DHPS-555025
Device Lot NumberU2343980
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/21/2015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2018
Initial Report FDA Received Date12/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1